Medical Any mental health workers, social workers, psychologist, psychiatrist, md, nurses diagnoses with PTSD

Friday

Moderator
Is it normal to feel that you have lost a part of you are? After a traumatic event no one can ever be the same. I keep asking myself am I a wiser person because of what I went through or did it kill a part of my soul. I was reading some stuff that said to overcome ptsd you have to become a whole new person. Reading that I'm thinking, well I liked who I was before, I didn't want to change that, maybe tweak a bit but the overall I was quite satisfied with it.
I’d really suggest you start a thread with this post. It’s an incredibly interesting / useful question... but most members won’t read it, and many if not most of the few who do, won’t respond in a thread that is lookin to connect with others from a specific trauma background, so as not to hijack it or step on toes.

👍 👍 👍
 

rusty_maestro

Confident
I’d really suggest you start a thread with this post. It’s an incredibly interesting / useful question... but most members won’t read it, and many if not most of the few who do, won’t respond in a thread that is lookin to connect with others from a specific trauma background, so as not to hijack it or step on toes.

👍 👍 👍
Thanks for the suggestion I will do that.
 

Wilma

Learning
Im using zopiclone right now. Been using it for 2 years, supposed to be for 4 weeks only. While in the city I was taking 2 dose. Now I've cut it back to one, trying to get off of it bu tnot sure if its a good idea. My sleep isn't all that great on it either so thats why I was thinking of getting off of it. Not working right now so it wouldn't matter if I lost a few night and withdrawing from it. Just cutting back from 2 to 1 was horrible for a few days, feeling sick fluish like feeling.
Zopiclone actually messes up your sleep cycle when it is taken over a longer period of time and it does have addictive qualities. So if possible I would recommend to find something else e.g. an anti-depressenat or anti-psychitic and use its side effect to help you sleep.
 

rusty_maestro

Confident
Zopiclone actually messes up your sleep cycle when it is taken over a longer period of time and it does have addictive qualities. So if possible I would recommend to find something else e.g. an anti-depressenat or anti-psychitic and use its side effect to help you sleep.
Well clearly the addiction is there. Trying to get off of it and go without medication. Not working at the moment so i could afford to lose some sleep. Trying to stay connect with my feelings as I have been avoiding them. Nasty feelings to connect with but as they say, only by going through the pain that you will heal the pain. Checking naturopath soon, see if they can help with adrenal gland fatigue.
 

Wilma

Learning
Sleep... personally I've been struggling with that too. I try to keep a somewhat consistent schedule. But since I become really dysregulated without enough sleep, I've decided that during the times I for whatever reason I can't keep to my schedule, I'll sleep whenever I can however much that may be. So if I can't sleep more than 3-4h a night (dark /night is a trigger) I'll sleep during the day.I know that goes against standard protocol but at least I get enough sleep and prevent further havoc
 
Top